# SDR DALA2018032101856

- Difficulty date: March 20, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 46,874 hours, 20,689 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Sequence
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTED,  UNABLE TO ARM THE R1 DOOR.   THE GIRT BAR DOES NOT APPEAR TO BE IN THE CORRECT POSITION. SYNCRONIZED THE DOOR AND ARM MECHANISM.
